Archive for Rational Mechanics and Analysis

, Volume 137, Issue 4, pp 341–361

Global Nonexistence Theorems for Quasilinear Evolution Equations with Dissipation

  • Howard A. Levine
  • James Serrin

DOI: 10.1007/s002050050032

Cite this article as:
Levine, H. & Serrin, J. Arch Rational Mech Anal (1997) 137: 341. doi:10.1007/s002050050032

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Howard A. Levine
    • 1
  • James Serrin
    • 2
  1. 1.Mathematics Department, Iowa State University, Ames, Iowa XX
  2. 2.School of Mathematics, University of Minnesota, Minneapolis, MinnesotaXX